Degrees of curves in abelian varieties
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 343-361.
@article{BSMF_1994__122_3_343_0,
     author = {Debarre, Olivier},
     title = {Degrees of curves in abelian varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {343--361},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {3},
     year = {1994},
     doi = {10.24033/bsmf.2236},
     zbl = {0856.14015},
     mrnumber = {95f:14085},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2236/}
}
TY  - JOUR
AU  - Debarre, Olivier
TI  - Degrees of curves in abelian varieties
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 343
EP  - 361
VL  - 122
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2236/
UR  - https://zbmath.org/?q=an%3A0856.14015
UR  - https://www.ams.org/mathscinet-getitem?mr=95f:14085
UR  - https://doi.org/10.24033/bsmf.2236
DO  - 10.24033/bsmf.2236
LA  - en
ID  - BSMF_1994__122_3_343_0
ER  - 
%0 Journal Article
%A Debarre, Olivier
%T Degrees of curves in abelian varieties
%J Bulletin de la Société Mathématique de France
%D 1994
%P 343-361
%V 122
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2236
%R 10.24033/bsmf.2236
%G en
%F BSMF_1994__122_3_343_0
Debarre, Olivier. Degrees of curves in abelian varieties. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 343-361. doi : 10.24033/bsmf.2236. http://www.numdam.org/articles/10.24033/bsmf.2236/

[A1] Abramovich (D.). — Subvarieties of Abelian Varieties and of Jacobians of Curves. — Ph. D. Thesis, Harvard University, 1991.

[A2] Abramovich (D.). — Addendum to Curves and Abelian Varieties on Wd(C), unpublished.

[AH] Abramovich (D.) and Harris (J.). — Curves and Abelian Varieties on Wd(C), Comp. Math., t. 78, 1991, p. 227-238. | Numdam | MR | Zbl

[AP] Alzati (A.) and Pirola (G.-P.). — On Abelian Subvarieties Generated by Symmetric Correspondences, Math. Z., t. 205, 1990, p. 333-342. | MR | Zbl

[ACGH] Arbarello (E.), Cornalba (M.), Griffiths (P.) and Harris (J.). — Geometry Of Algebraic Curves, I, Grundlehren 267, Springer Verlag 1985. | MR | Zbl

[B] Ballico (E.). — On Singular Curves in the Case of Positive Characteristic, Math. Nachr., t. 141, 1989, p. 267-273. | MR | Zbl

[C] Collino (A.). — A New Proof of the Ran-Matsusaka Criterion for Jacobians, Proc. Amer. Math. Soc., t. 92, 1984, p. 329-331. | MR | Zbl

[D] Debarre (O.). — Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3, Duke Math. J., t. 56, 1988, p. 221-273. | MR | Zbl

[DF] Debarre (O.) and Fahlaoui (R.). — Abelian Varieties in Wrd(C) and Points of Bounded Degrees On Algebraic Curves, Comp. Math., t. 88, 1993, p. 235-249. | Numdam | MR | Zbl

[Ma] Matsusaka (T.). — On a Characterization of a Jacobian Variety, Mem. Coll. Sc. Kyoto, Ser. A, t. 23, 1959, p. 1-19. | MR | Zbl

[Me] Mestre (J.-F.). — Familles de courbes hyperelliptiques à multiplications réelles, in Arithmetic Algebraic Geometry, Progress in Math. 89, Birkhäuser, 1991. | MR | Zbl

[Mi] Milne (J.). — Abelian Varieties, in Arithmetic Geometry, edited by G. Cornell and J. Silverman, Springer Verlag, 1986. | MR | Zbl

[M] Mori (S.). — The Endomorphism Ring of some Abelian Varieties, Japan J. Math., t. 1, 1976, p. 109-130. | MR | Zbl

[Mo] Morikawa (H.). — Cycles and Endomorphisms of Abelian Varieties, Nagoya Math. J., t. 7, 1954, p. 95-102. | MR | Zbl

[Mu] Mumford (D.). — Abelian Varieties. — Oxford University Press, 1974.

[MK] Mumford (D.). — Varieties Defined by Quadratic Equations, with an appendix by G. Kempf., in Questions On Algebraic Varieties, C.I.M.E., Varenna, 1970. | MR | Zbl

[R] Ran (Z.). — On Subvarieties of Abelian Varieties, Invent. Math., t. 62, 1981, p. 459-479. | MR | Zbl

[S] Smyth (C.). — Totally Positive Algebraic Integers of Small Trace, Ann. Inst. Fourier, t. 33, 1984, p. 1-28. | Numdam | MR | Zbl

[TTV] Trautz (W.), Top (J.) and Verberkmoes (A.). — Explicit Hyperelliptic Curves with Real Multiplication and Permutation Polynomials, Canad. J. Math., t. 43, 1991, p. 1055-1064. | MR | Zbl

[vG] Van Der Geer (G.). — Hilbert Modular Surfaces, Ergebnisse der Math. und ihrer Grenz. 16, Springer Verlag, 1988. | MR | Zbl

[W] Welters (G.). — Curves with Twice the Minimal Class on Principally Polarized Abelian Varieties, Proc. Kon. Ned. Akad. van Wetenschappen, Indagationes Math., t. 49, 1987, p. 87-109. | MR | Zbl

Cited by Sources: